# SDR 96ZZZX4917

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 804061
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

STL - FLT 315 - INVESTIGATION OF NR 2 ENGINE, S/N 1213, SHUT DOWN DUE TO VIBRATION REVEALED THE NR 3 BEARING, MFG P/N 804061, RIVETS FRACTURED LIBERATING METAL PARTICLES INTO OIL SYSTEM.  THE NR 3 BEARING WAS REPLACED AND ENGINE REPAIRED AND RETURNED TO SERVICE.
